# SDR ASOA20161106120

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH370321729
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT HAS CORROSION FROM BS 280 -  319.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW  SRM 51-42-06-001-001-A01, 51-41-11-001-001-A01, 51-42-13-001-001-A01, AND DWG SH690-32170.   AIRCRAFT APPROVED FOR RETURN TO SERVICE.
